Remarks on generalised power sums

Robert S. Rumely, A. J. Van Der Poorten

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We give a description of factorisation in the ring of generalised power sums (the sequence of Taylor coefficients of rational functions regular at infinity) with a view to giving detailed bounds on the order of generalised power sum factors and roots of such sums.

Original languageEnglish
Pages (from-to)311-329
Number of pages19
JournalBulletin of the Australian Mathematical Society
Volume36
Issue number2
DOIs
Publication statusPublished - 1987

Fingerprint Dive into the research topics of 'Remarks on generalised power sums'. Together they form a unique fingerprint.

Cite this